# SDR C8GA20090011

- Difficulty date: February 5, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT STR 27R HAS CORROSION AT BS 950A.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS.  DAMAGE WAS REMOVED AND 2 NEW REPAIR ANGLES WERE FABRICATED FROM 7075-0 .063 INCH DIA 18 INCHES AND 1 3 3/8 INCH BY 3 7/8 INCH HEAT TREATED TO T6.  INSTALLED REPAIR PARTS.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
